Tramadol
  • Hierba de San Juan, SAM (S-Adenosilmetionina) y 5-HTP - Posibles Interacciones Peligrosas
English Version

El tramadol es un medicamento analgésico único no narcótico y no antiinflamatorio utilizado para el tratamiento del dolor moderado. Este tiene muchos efectos en el cuerpo, incluyendo algunos que se relacionan con las endorfinas y otros que involucran serotoninas.


Posibles Interacciones Peligrosas
Existen dos reportes de caso que posiblemente involucren al tramadol con el síndrome de serotonina. 1,2 Este síndrome es provocado por niveles excesivos de serotonina, la cual provoca varios efectos secundarios peligrosos.

Debido a que la hierba de San Juan y el 5-HTP podrían incrementar los niveles de serotonina y la SAM (S-adenosilmetionina) según se informa ha provocado el síndrome de serotonina, combinar cualquiera de éstas podría ser riesgoso.




Mason BJ and Blackburn KH. Possible serotonin syndrome associated with tramadol and sertraline coadministration. Ann Pharmacother 31: 175 - 177, 1997. Hernandez AF, et al. Fatal moclobemide overdose or death caused by serotonin syndrome? J Forensic Sci 40: 128 - 130, 1995.
Last Reviewed septiembre 2014



Health Information Library content is provided by EBSCO Publishing, fully accredited by URAC. URAC is an independent, nonprofit health care accrediting organization dedicated to promoting health care quality through accreditation, certification and commendation.

 

This content is reviewed regularly and is updated when new and relevant evidence is made available. This information is neither intended nor implied to be a substitute for professional medical advice. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with questions regarding a medical condition.

 

To send comments or feedback to EBSCO's Editorial Team regarding the content please e-mail healthlibrarysupport@ebscohost.com.